Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of Huneke concerning multiplicities


Author: Liam O’Carroll
Journal: Proc. Amer. Math. Soc. 99 (1987), 25-28
MSC: Primary 13H15
MathSciNet review: 866423
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a theorem by Huneke on multiplicities, and show that the extension surmised by Huneke is a stronger form of the Syzygy Conjecture.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13H15

Retrieve articles in all journals with MSC: 13H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0866423-5
PII: S 0002-9939(1987)0866423-5
Keywords: Multiplicity, local ring, syzygy
Article copyright: © Copyright 1987 American Mathematical Society